# SDR IPXA2016071305797

- Difficulty date: June 20, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NFA600937
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 12 LT IS CHAFED BETWEEN STA 1781-1801.  REPAIRED CHAFED LONGERON 12 LT BETWEEN STA 1781-1801 IAW EA 011-5310-01-A6353, REV I/R AND EO MD11-5310-61225-A.
